MOChassid

The rambling thoughts of a Modern Orthodox Chassid (whatever that means). Contact me at emansouth @ aol.com

Thursday, April 12, 2007

Psychosomatic Buzzing UPDATED

As you know, I am addicted to my crackberry. It buzzes all day long, sometimes long into the evening. I attach it to my left hip as soon as I dress in the morning and don't remove it until I'm ready for bed.

Lately, something weird has been happening. I've been feeling the buzzing on my left hip even when I'm not wearing the berry. Shabbos. Yom Tov. In the middle of the night.

What's going on?

I wonder if this happens to other people or whether it's just me.

UPDATE:

It's apparently not just me. And, OOS says its time for an intervention.

Labels:

6 Comments:

  • At 10:04 AM, Blogger DixieYid said…

    It happens to me too with my vibrating cell phone in my right pocket. It's called phantom cell phone syndrome. :-)

    -Dixie Yid

     
  • At 10:23 AM, Blogger Ashton said…

    You're saying crackberry but you're linking to blackberry.com. The real addicts are at crackberry.com these days!

     
  • At 11:22 AM, Blogger Jewish Deaf Motorcycling Dad said…

    Same thing happens to me and my Treo 600. During Shabbos, when I'm in a part of my office building where the phone isn't allowed (built in camera), and even, once in a while, when the phone is attached to my hip. I'd swear it was going off, but when I whip it out, nothing. What a let down!

     
  • At 11:53 AM, Blogger OOS said…

    Dad, its time for an intervention

    http://blackberryforums.pinstack.com/864-blackberry_addicts_confession_page-8.html

     
  • At 1:29 PM, Blogger David said…

    I've been saying the same thing for a while now! Sometimes it's the 'phantom feeling' and sometimes its' just my stomach rumbling :-)

     
  • At 2:14 PM, Blogger Steg (dos iz nit der ┼íteg) said…

    i get that with my cellphone

     

Post a Comment

<< Home